# SDR CA130325016

- Difficulty date: March 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 430
- Aircraft time: 1,706 hours
- Engine: Allsn 250C40B
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Tube
- Part number: 430001007101
- Condition: Broken
- Location: Tail Rotor
- Part time: 1,683 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT LOST THE TAIL ROTOR CONTROL DURING FLIGHT. ROD END BROKEN.
